Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Feb 20, 2021, 2:23 PM EST for Wyoming County, New York. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2021, 2:23 PM EST (19:23 UTC)
- Expired
- Feb 20, 2021, 3:15 PM EST
- In force
- 52 min
- Issued by
- NWS Buffalo, NY
County Wyoming County, NY
The radar
The Buffalo radar (KBUF), 28 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
282
WWUS81 KBUF 201923
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
223 PM EST Sat Feb 20 2021
NYZ012-019-020-085-202015-
Chautauqua-Cattaraugus-Southern Erie-Wyoming-
223 PM EST Sat Feb 20 2021
...A BAND OF HEAVY LAKE EFFECT SNOW WILL AFFECT NORTHWESTERN
WYOMING...NORTHWESTERN CATTARAUGUS...SOUTHERN ERIE AND NORTHEASTERN
CHAUTAUQUA COUNTIES...
At 219 PM EST, A band of heavy lake effect snow producing snow fall
rates of 1 to 2 inches per hour was stationary over portions of
southern Erie county into western Wyoming county.
Locations impacted include...
Hamburg, East Aurora, Evans, Boston, Eden, Colden, Silver Creek,
Angola, North Collins, Derby, Wales Center, Evangola State Park,
Angola on the Lake, Varysburg, North Boston, Holland, Sheldon,
Forestville and Farnham.
This includes Interstate 90 between exits 58 and 57A.
Icy roads are possible as the snow melts on the more well traveled
roads then quickly refreezes. Travel will be very difficult on
secondary and side roads that have not been plowed due to the
ongoing heavy snow and the snow that has already occurred.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4266 7913 4274 7885 4278 7849 4279 7848
4283 7818 4266 7822 4246 7918
$$
JLAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Feb 20, 1:38 PM EST, 45 minutes earlier.
Area forecast discussion, Feb 20, 1:38 PM EST, 45 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
138 PM EST Sat Feb 20 2021
.SYNOPSIS...
Moderate to heavy lake effect snow will continue through this
evening before slowly diminishing the rest of tonight. A large area
of high pressure over the Ohio valley will then pass by to our south
on Sunday to end the lake snows and allow abundant sunshine for the
vast majority of the forecast area. It will be notably milder for
the first half of the new work as multiple pacific based systems
will move through the region.
&&
.NEAR TERM /THROUGH SUNDAY/...
Upper level trough overhead early this afternoon. Moisture up to
10kft in axis of the trough and 12z BUF sounding showed steep lapse
rates sfc to nearly H7 (8.2kft AGL). Thermally almost all the moist
layer is at temps from -12c to -18c, which is very favorable for
stellar dendries that accumulate efficiently. Boy have we seen that
since last night, especially off the open water that is there across
eastern Lake Erie. Anywhere though there is even loosely organized
lake effect or snow showers, at the least, they are good at leading
to sharply reduced visibility and where they persist it is not
taking much at all to produce 1"/hr snowfall rates.
Lake effect off Lake Erie overachieved overnight through daybreak
this morning, and continues to go strong into early this afternoon,
as shortwave trough and deeper moisture cross the region with the
favorable temps aloft. Had many reports earlier over 20 inches in
narrow area of southern Erie county with a couple reports around 30
inches. High SLRs and focus off the the limited, but still very
effective, open waters of eastern Lake Erie helped the cause
tremendously. Lake effect over Wayne into N. Cayuga has been steady
but not near as strong as the band off Lake Erie. As the favorable
background forcing and moisture moves through this afternoon and
evening, intensity of the bands of lake effect into the southeast
Lake Ontario region will increase and should persist with 1-2 inch
per hour rates into this evening. Extended the going warning there
until midnight. Eventually though the lake effect for those areas
will become more focused and limited in coverage as the shortwave
trough and steeper lapse rates begin to shift east of the region.
Elsewhere, going to keep headlines as is, so warnings into this
evening near Lake Erie will continue and advisories for northern
Erie and Monroe will stay as is. Snow this morning into early
afternoon has produced moderate to heavy snow over portions of
Orleans into southwest/west Monroe county with reports of up to 5
inches far southwest Monroe (though only 1.8 inches farther east at
KROC), but as daytime heating and disruptive processes increase
thanks to higher sun angle these days, expect scattered activity
rest of day into the early evening with additional snowfall held
down as the snow showers will not stay as persistent as they were
earlier today. Will continue to handle stronger lake effect all
areas with Special Weather Statements mainly to give folks heads up
if traveling they will encounter snow covered roads and sharply
reduced visibility.
Shortwave trough will be well to east by late evening with shortwave
ridging beginning to approach. As the trough moves east, winds in
blyr will shift steadily to the northwest and inversions will
steadily fall with most soundings showing inversions down to 4kft by
midnight off Lake Erie and Lake Ontario. What snow showers are most
persistent will still be able to drop 0.5-1.0 inch per hour snowfall
rates as all the convective layer will remain within the DGZ.
Eventually though after midnight, arrival of the sfc-H85 ridge will
diminish activity over western NY and eventually toward daybreak for
lake effect southeast of Lake Ontario. Clouds will gradaully thin as
well later tonight especially where flow becomes less off the lakes.
Min temps will fall into the lower single digits east of Lake
Ontario (maybe even below zero if clearing occurs early enough) and
in the 5-10F range over western Southern Tier while residing in the
teens elsehwhere with some lingering lake clouds and lake effect
snow showers.
On Sunday, low-level flow will back southwest so put some small pops
in for a time along the east side of Lake Erie and Lake Ontario.
Minimal additional snow accums by that point. Otherwise, should see
increasing sunshine for all areas in the afternoon with warm air
advection pushing temps into the lower 30s for the lake plains and
in the mid to upper 20s elsewhere.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Sunday night, a surface low will then track northeast across the
central Great Lakes and into southern Canada. As the low enters the
central Great Lakes Sunday night, its associated warm front will
cross the area. Ahead of its arrival, breezy southwest winds will
advect warm air into the region thus, temperatures will warm
overnight. The warming temperatures will likely change the snow
associated with the frontal boundary to a wintry mix. The low
crossing the central Great Lakes and eventually southern Canada
Monday will drag its associated cold front across the region. With
the front's passage expect a mix of rain and cold showers.
Temperatures at 850mb will dip to -8/-9 C momentarily behind the
front, which combined with any lingering synoptic moisture may allow
for a few lake effect showers east of both Lakes Erie and Ontario.
Another expeditious shortwave will pass through the main mid-level
trough Monday, supporting a surface low to pass across Canada. As
this low progresses eastward, it will drag its cold front across the
region Tuesday, producing the next chances for a mix of rain and
snow showers.
Upper level ridging aloft will support a brief interlude in the
active weather Tuesday night.
Temperatures will be milder for the start of the work week, with
high temperatures in the mid to upper 30s each day. The warmer
temperatures will act to melt snowpack. Additionally, it will create
the potential to break up ice on area rivers, thus rivers will need
to be monitored for ice jams as we progress through the beginning
half of the new work week.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
With the upper level ridge axis across the central United States
Tuesday night, high pressure will build into the region. Thus, a dry
and quiet day is expected Wednesday. Mild temperatures from the
first couple days of the work week will still be lingering around
Wednesday with highs in the upper 30s to near 40.
More of a zonal flow pattern will be overhead for the remainder of
the work week, though a shortwave will pass across the area Thursday
an produce some chances for a mix of rain and snow showers with its
frontal passage. Otherwise, other than some LES snow showers in the
wake of the front it will be colder and quiet as a sfc high builds
in for the rest of the week. Temperatures will begin to cool off for
the second half of the work week, with highs cooling from low to mid
30s Thursday to mid to upper 20s Friday.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Fairly widespread lake snow showers this afternoon for all but KART.
With daytime heating and higher sun angle, the snow showers will be
more scattered in coverage. Mainly MVFR visibility through intervals
of heavier snow will produce LIFR to IFR visibility. CIGS mainly
MVFR but will lift to even low-end VFR if the lake effect lightens
up enough.
For tonight...the lake snows will taper off from west to east as
high pressure will build across the region. MVFR conditions
southeast of the lakes will improve to VFR regionwide.
Outlook...
Sunday...Mainly VFR. MVFR with a brief snow shower east of the
lakes.
Monday...Periods of IFR in wet snow, possibly mixed with rain.
Tuesday...Areas of MVFR with wet snow/rain showers.
Wednesday...Mainly VFR.
Thursday...MVFR with a chance of snow showers.
&&
.MARINE...
Expect winds to strengthen to fresh to occasionally strong breezes
this afternoon and evening...especially on Lake Ontario where waves
between Hamlin Beach and Mexico Bay will likely reach five feet.
Continued the SCA for that area from late this afternoon through
around midnight. Extensive ice coverage on Lake Erie will preclude
any SCA's for being issued there.
The axis of a large sfc high will cross the Lower Great Lakes later
tonight and Sunday morning. This will allow winds and waves to
subside throughout the region.
As the sfc high moves off the coast Sunday night...an offshore flow
will develop on both lakes. These offshore winds will strengthen a
bit on Monday as a pacific based cold front will cross the area.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lake Effect Snow Warning until midnight EST tonight for NYZ004-
005.
Winter Weather Advisory until 6 PM EST this evening for NYZ003.
Lake Effect Snow Warning until 10 PM EST this evening for
NYZ012-019-020-085.
Winter Weather Advisory until 10 PM EST this evening for
NYZ010.
MARINE...Small Craft Advisory until 1 AM EST Sunday for LOZ043-044.
&&
SYNOPSIS...JLA/RSH
NEAR TERM...JLA
SHORT TERM...EAJ
LONG TERM...AR/EAJ
AVIATION...JLA/RSH
MARINE...JLA/RSHHazardous weather outlook, Feb 20, 5:33 AM EST, 8 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 533 AM EST Sat Feb 20 2021 NYZ001-002-006>008-011-013-014-021-211045- Niagara-Orleans-Oswego-Jefferson-Lewis-Genesee-Livingston-Ontario- Allegany- 533 AM EST Sat Feb 20 2021 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-211045- Wayne-Northern Cayuga- 533 AM EST Sat Feb 20 2021 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003-211045- Monroe- 533 AM EST Sat Feb 20 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019-020-085-211045- Wyoming-Chautauqua-Cattaraugus-Southern Erie- 533 AM EST Sat Feb 20 2021 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-211045- Northern Erie- 533 AM EST Sat Feb 20 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-211045- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 533 AM EST Sat Feb 20 2021 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Feb 20, 1:31 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
131 PM EST SAT FEB 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM SNOW CHILI 43.08N 77.74W
02/20/2021 M3.5 INCH MONROE NY PUBLIC
FROM SOCIAL MEDIA.
0900 AM SNOW 1 WNW BROCKPORT 43.22N 77.95W
02/20/2021 M3.7 INCH MONROE NY CO-OP OBSERVER
CO-OP OBSERVER STATION BRKN6 BROCKPORT.
1113 AM SNOW 2 NNW ELMA CENTER 42.85N 78.64W
02/20/2021 M5.2 INCH ERIE NY PUBLIC
0120 PM SNOW 1 NNW DUNKIRK 42.49N 79.34W
02/20/2021 M6.0 INCH CHAUTAUQUA NY PUBLIC
FROM SOCIAL MEDIA.
1130 AM SNOW 2 NE HAMBURG 42.75N 78.81W
02/20/2021 M7.8 INCH ERIE NY PUBLIC
1149 AM SNOW ORCHARD PARK 42.77N 78.74W
02/20/2021 M8.0 INCH ERIE NY PUBLIC
5.0 INCHES HAS FALLEN SINCE 745 AM.
&&Local storm report, Feb 20, 1:37 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
137 PM EST SAT FEB 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM SNOW 2 NW COLDEN 42.67N 78.70W
02/20/2021 M25.6 INCH ERIE NY COCORAHS
6.5 INCHES IN LAST 6 HOURS.
&&Local storm report, Feb 20, 1:57 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
157 PM EST SAT FEB 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM SNOW 2 NW SOUTH WALES 42.72N 78.61W
02/20/2021 M18.2 INCH ERIE NY NWS EMPLOYEE
STORM TOTAL; AN ADDITIONAL 7.1 INCHES SINCE
9 AM.
&&Local storm report, Feb 20, 2:11 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
211 PM EST SAT FEB 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM SNOW PULTNEYVILLE 43.28N 77.18W
02/20/2021 M9.5 INCH WAYNE NY PUBLIC
FELL SINCE LAST EVENING.
&&Special weather statement, Feb 20, 2:17 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Buffalo NY
217 PM EST Sat Feb 20 2021
NYZ001>003-010-011-013-014-202015-
Ontario-Livingston-Orleans-Genesee-Monroe-Niagara-Northern Erie-
217 PM EST Sat Feb 20 2021
...HEAVY SNOW SHOWERS WILL AFFECT NORTHEASTERN ERIE...NORTHERN
LIVINGSTON...EASTERN NIAGARA...ORLEANS...GENESEE...SOUTHERN MONROE
AND NORTHWESTERN ONTARIO COUNTIES...
At 216 PM EST, heavy snow showers with sharply reduced visibility
were located from western Niagara county to the Genesee Valley.
Locations impacted include...
Rochester, Chili, Lockport, Batavia, Brockport, Geneseo, Medina,
Albion, Brighton, Henrietta, Newfane, Le Roy, Pembroke, Avon, Akron,
Victor, Honeoye Falls, Byron, Bristol and Caledonia.
This includes the following highways...
Interstate 390 between exits 8 and 12.
Interstate 90 between exits 48A and 44.
Though the heaviest snow showers will not last more than 10 or 20
minutes at at time, visibility will drop quickly to less than a
quarter of a mile during the heavy snow showers. A quick half inch
to an inch of snow will occur during the heavy snow showers.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4333 7886 4342 7819 4314 7777 4306 7737
4304 7737 4303 7727 4285 7735 4272 7757
4284 7796 4286 7796 4302 7851
JLASpecial weather statement, Feb 20, 2:23 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
223 PM EST Sat Feb 20 2021
NYZ012-019-020-085-202015-
Chautauqua-Cattaraugus-Southern Erie-Wyoming-
223 PM EST Sat Feb 20 2021
...A BAND OF HEAVY LAKE EFFECT SNOW WILL AFFECT NORTHWESTERN
WYOMING...NORTHWESTERN CATTARAUGUS...SOUTHERN ERIE AND NORTHEASTERN
CHAUTAUQUA COUNTIES...
At 219 PM EST, A band of heavy lake effect snow producing snow fall
rates of 1 to 2 inches per hour was stationary over portions of
southern Erie county into western Wyoming county.
Locations impacted include...
Hamburg, East Aurora, Evans, Boston, Eden, Colden, Silver Creek,
Angola, North Collins, Derby, Wales Center, Evangola State Park,
Angola on the Lake, Varysburg, North Boston, Holland, Sheldon,
Forestville and Farnham.
This includes Interstate 90 between exits 58 and 57A.
Icy roads are possible as the snow melts on the more well traveled
roads then quickly refreezes. Travel will be very difficult on
secondary and side roads that have not been plowed due to the
ongoing heavy snow and the snow that has already occurred.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4266 7913 4274 7885 4278 7849 4279 7848
4283 7818 4266 7822 4246 7918
JLAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 4:26 AM EST | Small Craft Advisory | BUF | 21 hr | |
| Feb 20, 4:42 AM EST | Special Weather Statement | BUF | Erie, Wyoming | 78 min |
| Feb 20, 6:51 AM EST | Special Weather Statement | BUF | Erie, Wyoming | 84 min |
| Feb 20, 8:12 AM EST | Special Weather Statement | BUF | Erie | 63 min |
| Feb 20, 8:42 AM EST | Special Weather Statement | BUF | Niagara, Orleans | 63 min |
| Feb 20, 10:04 AM EST | Special Weather Statement | BUF | Orleans | 56 min |
| Feb 20, 10:48 AM EST | Special Weather Statement | BUF | Erie, Genesee | 57 min |
| Feb 20, 2:17 PM EST | Special Weather Statement | BUF | Genesee, Orleans | 58 min |
| Feb 20, 4:14 PM EST | Special Weather Statement | BUF | Genesee, Monroe, Niagara, Orleans | 2 hr |
| Feb 20, 4:19 PM EST | Special Weather Statement | BUF | Erie | 116 min |
| Feb 20, 6:16 PM EST | Special Weather Statement | BUF | Genesee, Niagara, Orleans | 89 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.